Thunderstorm Wind, Marion
- When
- June 16, 2:12 PM EST
- Where
- Marion County, 3 mi SW of Ocala
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 29.150, -82.167
Large tree down across power lines.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 16, 1:42 PM EST, 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 242 PM EDT MON JUN 16 2003 CONVECTION HAD AN EARLY START AND IS GENERALLY DRIFTING TO THE NORTH. DEEP ATMOSPHERIC MOISTURE WILL CONTINUE ACROSS THE AREA THROUGH THURSDAY WHILE A WEAK SURFACE RIDGE WILL MAINTAIN THE SOUTHERLY FLOW. PWATS DECREASE BELOW 2 INCHES ACROSS THE CWA ON TUESDAY ONLY TO SWELL TO 2.25 INCHES ON WEDNESDAY AND THURSDAY. WILL KEEP POPS IN THE 50-60% RANGE FOR THE PEAK AFTERNOON/EVENING THUNDERSTORM HOURS AND 20-30% AT NIGHT. THE BERMUDA HIGH WILL DRIFT SOUTH BY WEDNESDAY IN RESPONSE TO A SHORT WAVE TROUGH THAT TRAVERSES FROM THE SOUTHERN PLAINS TO THE MISSISSIPI VALLEY THROUGHOUT THE WEEK. MARINE...NO HEADLINES. WINDS ARE GENERALLY SOUTH TO SE EARLY THIS AFTERNOON. SLY FLOW CONTINUES THROUGH THE FCST PERIOD. .PRELIMINARY POINT TEMPS/POPS... AMG 73 89 73 88 / 30 50 30 50 SSI 76 86 76 87 / 30 30 20 50 JAX 73 89 74 87 / 30 40 20 60 SGJ 75 86 76 86 / 30 30 20 60 GNV 72 90 73 89 / 30 60 30 60 OCF 73 90 72 90 / 30 60 30 60 .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MKT/PP
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-162200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1218 PM EDT MON JUN 16 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL DEVELOP EARLY NEAR THE COAST AND INCREASE IN COVERAGE ACROSS INLAND SECTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA INTO THE EVENING HOURS. GREATEST COVERAGE OF STORMS WILL BE MAINLY IN AREAS WEST OF INTERSTATE 95 AND EAST OF INTERSTATE 75. THUNDERSTORMS WILL PRODUCE DANGEROUS AND FREQUENT LIGHTNING... HEAVY DOWNPOURS AND STRONG GUSTY WINDS. RAIN WILL BE HEAVY AT TIMES...CAUSING PONDING OF WATER ON ROADWAYS AND POSSIBLE FLOODING OF LOW LYING OR POOR DRAINAGE AREAS. A FEW STORMS MAY BECOME STRONG WITH WINDS GUSTS OF 45 TO 55 MPH...SMALL HAIL AND EXCESSIVE LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD. THERE IS THE POTENTIAL FOR DEEP MOISTURE TO MOVE NORTH OUT OF THE TROPICS AND IMPACT THE FORECAST AREA WITH LOCALLY HEAVY RAINFALL WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. TRABERT
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Large tree down across power lines.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2003Every state in 2003This day in weather historyWarnings in Florida, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5361131.